# SDR AALA202010029005

- Difficulty date: October 1, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N842NN
- Make and model: Boeing 737823
- Aircraft serial: 31099
- Aircraft time: 32,071 hours, 13,037 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 17F EMERGENCY EIXT SIGN NEED NEW VELCRO. REINSTALLED SEAT 17F EMERGENCY EIXT SIGN PER AMM 33-50-01. OPS CHECKS NORMAL.PER AMM 33-50-01.
